# SDR YENA201803230907

- Difficulty date: March 23, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 46,212 hours, 16,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK ON AIRCRAFT AT (SAL) DATED 03/18, CORROSION WAS FOUND ON THE BULK CARGO DOOR SILL BTWN FR61-62 & STR 37-38R AT THE AFT FUSELAGE. SEE REF /1/ EA FOR MORE DETAILS. CONTACTED FOR REPAIR DISPOSITION. PROVIDED REF /2/ RDAS WITH REPAIR INSTRUCTIONS PER REF /3/ SRM TASK WHICH CONSISTS OF CUT OUT DAMAGE AREA, INSTALL REPAIR DOUBLERS AND RESTORE SURFACE PROTECTION. THIS REPAIR IS APPROVED PER REF /2/ RDAS AS A TIME LIMITED REPAIR PENDING DTA, FOR PERMANENT REPAIR DISPOSITION, DUE WITHIN 6 MONTHS. THIS EC A18-177-01 ACCOMPLISHES TIME LIMITED REPAIR PER REF /1/ EA & REF /2/ RDAS WITHOUT DEVIATIONS. EC A18-177-02 IS ISSUED AS PLACEHOLDER FOR PERMANENT REPAIR, PENDING DTA IN 6 MONTHS; THIS TIME LIMITED REPAIR, PENDING DTA WITHIN 6 MONTHS,  IS APPROVED PER REF /2/ RDAS AND CLASSIFIED AS MAJOR”
